# SDR ASAA201808135751

- Difficulty date: August 11, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 38,728 hours, 11,895 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29603
- Condition: Out Of Limits
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE EXPERIENCED AN INCREASE IN DELTA EGT AND A DECREASE IN EGT HOT DAY MARGIN.  FUEL FLOW AND CORE SPEED REMAINED STABLE.  ACFT GROUNDED.  ON THE NR 1 ENGINE, PERFORMED FIM 77-05, TASK 801, FOUND FAULT CODE 77-20861 ON MULTIPLE FLIGHT LEGS IN FAULT HISTORY.  PERFORMED FIM 77-21, TASK 803,  DURING T49.5 PROBE AND EGT SYSTEM INSPECTION,  FOUND T49.5 PROBES S2 AND S3 OUT OF RESISTANCE LIMITS IAW AMM 77-21-01-200-801-F00.  REMOVED AND REPLACED THE S2 AND S3 T49.5 PROBES IAW AMM 77-21-01/401. OPS CHECKED SATISFACTORY.  PERFORMED SUCCESSFUL REPAIR CONFIRMATION OF FIM 77-05, TASK 801, AND FIM 77-21, TASKS 801-804.
